Sur une classe d'espaces d'interpolation

Jacques-Louis Lions; Jaak Peetre

Publications Mathématiques de l'IHÉS (1964)

  • Volume: 19, page 5-68
  • ISSN: 0073-8301

How to cite

top

Lions, Jacques-Louis, and Peetre, Jaak. "Sur une classe d'espaces d'interpolation." Publications Mathématiques de l'IHÉS 19 (1964): 5-68. <http://eudml.org/doc/103841>.

@article{Lions1964,
author = {Lions, Jacques-Louis, Peetre, Jaak},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {functional analysis},
language = {fre},
pages = {5-68},
publisher = {Institut des Hautes Études Scientifiques},
title = {Sur une classe d'espaces d'interpolation},
url = {http://eudml.org/doc/103841},
volume = {19},
year = {1964},
}

TY - JOUR
AU - Lions, Jacques-Louis
AU - Peetre, Jaak
TI - Sur une classe d'espaces d'interpolation
JO - Publications Mathématiques de l'IHÉS
PY - 1964
PB - Institut des Hautes Études Scientifiques
VL - 19
SP - 5
EP - 68
LA - fre
KW - functional analysis
UR - http://eudml.org/doc/103841
ER -

References

top
  1. [1] N. ARONSZAJN, E. GAGLIARDO, A paraître. 
  2. [2] O. V. BESOV, Étude d'une classe d'espaces de fonctions liées aux théorèmes de plongement et de prolongement, Trudy Mat. Inst. Steklov, t. 60 (1961), p. 42-81. MR24 #A3501
  3. [3] A. P. CALDERÒN, Intermediate spaces and interpolation, Reports on the conference on Functional Analysis, Varsovie, 1960. 
  4. [4] A. P. CALDERÒN, Article à paraître. 
  5. [5] C. FOIAS, J.-L. LIONS, Sur certains théorèmes d'interpolation, Acta Scient. Math. Szeged, t. XXII (1961), p. 269-282. Zbl0127.06803MR24 #A2851
  6. [6] E. GAGLIARDO, Interpolazione di spazi di Banach e applicazioni, Ricerche di Matematica, t. IX (1960), p. 58-81. Zbl0097.09402MR22 #9839
  7. [7] E. GAGLIARDO, Una struttura unitaria in diverse famiglie di spazi funzionali (I), Ricerche di Matematica, t. X (1961), p. 245-281. Zbl0111.11102MR26 #6732
  8. [8] E. GAGLIARDO, Caratterizzazione della tracce sulla frontiera relative ad alcune classi de funzioni in n variabili, Rend. Sem. Mat. Padova, t. 27 (1957), p. 284-305. Zbl0087.10902MR21 #1525
  9. [9] R. P. GOSSELIN, Some integral inequalities, Proc. Amer. Math. Soc., t. XIII (1962), p. 378-384. Zbl0171.30003MR26 #2565
  10. [10] P. GRISVARD, C. r. Acad. Sc., t. 256 (1963), p. 2745-2748, 2990-2992, 3226-3228 et t. 257 (1963), p. 349-352. Zbl0117.08701
  11. [11] P. GRISVARD, A paraître, Annali Scuola Norm. Sup. Pisa. 
  12. [12] E. HILLE, R. S. PHILLIPS, Functional analysis and semigroups, Amer. Math. Soc., Providence, Rhode Island, 1957. Zbl0078.10004MR19,664d
  13. [13] S. G. KREIN, Sur un théorème d'interpolation dans la théorie des opérateurs, Doklady Akad. Nauk, t. 130 (1960), p. 491-494. Zbl0089.32202MR22 #9860
  14. [14] S. G. KREIN, Sur la notion d'échelle normale d'espaces, Doklady Akad. Nauk, t. 132 (1960), p. 510-513. Zbl0100.10805MR22 #12361
  15. [15] S. G. KREIN, E. M. SEMENOV, Sur une échelle d'espaces, Doklady Akad. Nauk, t. 138 (1961), p. 763-766. Zbl0103.33501MR25 #4352
  16. [16] P. LAX, Symmetrizable linear transformations, Comm. Pure Appl. Math., t. VII (1954), p. 633-647. Zbl0057.34402MR16,832d
  17. [17] V. I. LEVIN, Constantes exactes dans des inégalités de type Carlson, Doklady Akad. Nauk, t. 59 (1948), p. 635-638. Zbl0030.30101MR9,415b
  18. [18] J.-L. LIONS, Théorèmes de traces et d'interpolation (I)-(V) : (I), (II) Annali Scuola Norm. Sup. Pisa, t. XIII (1959), p. 389-403, t. XIV (1960), p. 317-331 ; (III) Journal de Liouville; (IV) Math. Annalen; (V) Summa Brasil. Mat. Zbl0117.34202
  19. [19] J.-L. LIONS, Sur les espaces d'interpolation ; dualité, Math. Scand., t. IX (1961), p. 147-177. Zbl0103.08102
  20. [20] J.-L. LIONS, Sur certains théorèmes d'interpolation, C. r. Acad. Sc., t. 250 (1960), p. 2104-2106. Zbl0097.09602
  21. [21] J.-L. LIONS, Une construction d'espaces d'interpolation, C. r. Acad. Sc., t. 251 (1961), p. 1853-1855. Zbl0118.10702
  22. [22] J.-L. LIONS, Properties of some interpolation spaces, Journal of Math. and Mech., t. XI (1962), p. 969-977. Zbl0109.33603MR27 #1814
  23. [23] J.-L. LIONS, E. MAGENES, Problèmes aux limites non homogènes (V), Annali Scuola Norm. Sup. Pisa, t. XVI (1962), p. 1-44. Zbl0115.31401MR26 #4049
  24. [24] J.-L. LIONS, J. PEETRE, Propriétés d'espaces d'interpolation, C. r. Acad. Sc., t. 253 (1961), p. 1747-1749. Zbl0115.33004MR24 #A3519
  25. [25] G. G. LORENTZ, Some new functional spaces, Ann. Math., t. 51 (1950), p. 37-55. Zbl0035.35602MR11,442d
  26. [26] J. MARCINKIEWICZ, Sur l'interpolation d'opérateurs, C. r. Acad. Sc., t. 208 (1939), p. 1272-1273. Zbl0021.01601JFM65.0506.03
  27. [27] S. M. NIKOLSKI, Sur les théorèmes de plongement, de prolongement et d'approximation des fonctions différentiables de plusieurs variables, Uspehi Mat. Nauk, t. XVI (1961), p. 63-114. Zbl0269.26011
  28. [28] J. PEETRE, Relations d'inclusion entre quelques espaces fonctionnels, Kungl. Fysiogr. Sällsk. i Lund Förh., 30 (1960), p. 47-50. Zbl0117.08502MR23 #A3993
  29. [29] J. PEETRE, Relations entre deux méthodes d'interpolation, A paraître. Zbl0148.11404
  30. [30] J. PEETRE, Espaces intermédiaires et la théorie constructive des fonctions, C. r. Acad. Sc., t. 256 (1963), p. 54-55. Zbl0119.10201MR31 #2638
  31. [31] J. PEETRE, Nouvelles propriétés d'espaces d'interpolation, C. r. Acad. Sc., t. 256 (1963), p. 1424-1426. Zbl0129.08401MR31 #2639
  32. [32] E. T. POULSEN, Boundary values in function spaces, Math. Scand., t. X (1962), p. 45-52. Zbl0104.33203MR26 #6756
  33. [33] M. RIESZ, Sur les maxima des formes bilinéaires et sur les fonctionnelles linéaires, Acta Math., t. 49 (1927), p. 465-497. Zbl53.0259.03JFM53.0259.03
  34. [34] M. SCHECHTER, On Lp estimates and regularity, A paraître. Zbl0113.30603
  35. [35] L. SCHWARTZ, Théorie des distributions à valeurs vectorielles : (I) Annales Institut Fourier, t. VII (1957), p. 1-139; (II) t. VIII (1958), p. 1-209. Zbl0089.09601
  36. [36] L. SCHWARTZ, Lectures on mixed problems in partial differential equations and representations of semi-groups, Tata Inst. of Fundamental Research, Bombay, 1958. 
  37. [37] L. N. SLOBODETSKI, Sur le prolongement de l'espace Wl1p, ..., ln dans l'espace Hl1p, ..., ln de S. M. NIKOLSKI, Uspehi Mat. Nauk, t. XIV (1960), p. 176-180. 

Citations in EuDML Documents

top
  1. B. Beauzamy, Propriétés géométriques des espaces d'interpolation
  2. Pierre Grisvard, Méthodes opérationnelles dans l'étude des problèmes aux limites
  3. Luc Tartar, Un théorème de trace non linéaire
  4. David Brézis, Classes d'interpolation associées à un opérateur maximal monotone
  5. Jean-François Nourrigat, Théorème de traces
  6. G. Geymonat, P. Grisvard, Alcuni risultati di teoria spettrale per i problemi ai limiti lineari ellittici
  7. Pierre Bolley, Jacques Camus, Jean Nourrigat, La condition de Hörmander-Kohn pour les opérateurs pseudo-différentiels
  8. Jean-Michel Bony, Philippe Courrège, Pierre Priouret, Semi-groupes de Feller sur une variété à bord compacte et problèmes aux limites intégro-différentiels du second ordre donnant lieu au principe du maximum
  9. François de Thélin, Régularité de la solution d’une équation fortement (ou faiblement) non linéaire dans 𝐑 n
  10. Laurent Véron, Effets régularisants de semi-groupes non linéaires dans des espaces de Banach

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.